Skip to Main content Skip to Navigation
Book sections

A Mathematical Morphology Approach to Cell Shape Analysis

Abstract : This contribution aims to apply mathematical morphology operators to quantify the shape of round-objects which present irregularities from an ideal circular pattern. More specifically we illustrate, on the one hand, the application of morphological granulometries for size/shape multi-scale description and on the other hand, the radial/angular decompo- sitions using skeletons in polar-logarithmic representation. We discuss also the aspects related to the properties of invariance of these tools, which is important to describe cell shapes acquired under different magnifications, orientations, etc.
Complete list of metadatas

Cited literature [9 references]  Display  Hide  Download

https://hal-mines-paristech.archives-ouvertes.fr/hal-00833838
Contributor : Bibliothèque Mines Paristech <>
Submitted on : Thursday, June 13, 2013 - 3:48:55 PM
Last modification on : Thursday, September 24, 2020 - 4:38:03 PM
Long-term archiving on: : Saturday, September 14, 2013 - 4:14:31 AM

File

Angulo_ECMI06.pdf
Files produced by the author(s)

Identifiers

Citation

Jesus Angulo. A Mathematical Morphology Approach to Cell Shape Analysis. Luis L. Bonilla, Miguel Moscoso, Gloria Platero, and Jose M. Vega. Progress in Industrial Mathematics at ECMI 2006, part II, Springer, pp.543-547, 2008, Mathematics in Industry, Volume 12, 978-3-540-71991-5. ⟨10.1007/978-3-540-71992-2_87⟩. ⟨hal-00833838⟩

Share

Metrics

Record views

499

Files downloads

1281